MAUDE Adverse Event Report: INNOMED, INC. UNGER CANAL FINDER RASP CURVED; RASP, SURGICAL, GENERAL & PLASTIC SURGERY

INNOMED, INC. UNGER CANAL FINDER RASP CURVED; RASP, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number 3004-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial reporter is not identified, and there is no contact information available to send a request for return of the device for inspection and evaluation.The user facilty is also not listed.The internal complaints and capa databases will be surveyed for similar issues associated with the referenced device.A summary will be included in the follow up report.
 
Event or Problem Description
It was reported that rasp became stuck in femur.Surgeon applied more force and the handle separated from rasp.This report reflects information received by fda in the form of a notification.Procedure: total hip replacement.

Brand Name
UNGER CANAL FINDER RASP CURVED
Common Device Name
RASP, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
INNOMED, INC.
103 estus drive
savannah GA 31404
Manufacturer Contact
anthony lozano
201 s towerview dr.
columbia city, IN 46725
2602447677
MDR Report Key19442052
Report Number1833053-2024-00002
Device Sequence Number18227385
Product Code GAC
UDI-Device Identifier00840277104960
UDI-Public00840277104960
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3004-01
Device Catalogue Number3004-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Initial Report FDA Received Date06/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown